# SDR CA190415001

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,871 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210961C
- Condition: Weak
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE AUTO FEATHER ENGAGED ON APPROACH PILOT REPORTED PROP FEATHERED FOR ABOUT 3 SEC WHEN POWER WAS REDUCED BEFORE SELECTING FLAP 35. IT CAUSED THE PLANE TO YAW QUITE A BIT  CORRECTION P/N OS GOVERNOR 210961C (TC# 20190415001)
